# SDR SWAA2022031031494

- Difficulty date: June 19, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Part number: 143A94835
- Condition: Cracked
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP.LH GUSSET CRACKED STA.500D STR 19LH / REMOVED STA 500D STR 19L GUSSET IAW SRM 51-40-02-0G-0 RECEIVED NEW GUSSET PN: 143A9483-5 FROM BACKSHOP ON WORK ORDER 39692 1400 0001. LOCATED AND DRILLED NEW GUSSET IAW SRM 51-40-05-0G-0 AND BOEING DRAWING 143A9483 FRAME 1. TREATED AND PRIMED NEW LH GUSSET IAW AMM 51-21-72-370-804 AND BOEING PROCESS SPECIFICATIONS REV AA. AND AMM 51-21-41-370-803. ACCOMPLISHED CONFORMITY INSPECTION OF LH GUSSET ON 143A9483-5 AND CONFORMS TO THE SPECIFICATION FOUND IN BOEING DRAWING 143A9483 FRAME 1. INSTALLED NEW LH GUSSET UAW SRM 51-40-02-0G-0 AND BOEING DRAWING 143A9483 FRAME 1
